Lisinopril Asthma Allergies, Phlem, Stomach Pain, S Chain, Gas X
This is the 21st of October, 2010 and I started with this med the first part of June for HBP. Ever since then I have not felt myself. The first 3 months I didn't nothing but cry. I don't mean a few tears here and there, I mean the blubbering type of ... more »
This is the 21st of October, 2010 and I started with this med the first part of June for HBP. Ever since then I have not felt myself. The first 3 months I didn't nothing but cry. I don't mean a few tears here and there, I mean the blubbering type of crying. Like my whole world had come to an end. That sort of subsided but then the stomach pain/gas/bloating came on. I can't eat without having to have a ritual of taking Beano and Gas X before meals. This helps a lot but sometimes it doesn't help at all. I stay tired all the time, and the crying has started back up. This crap has also affected my breathing. I suspect that as a child I had some asthma because I wheezed quite often and had pain when in running in PE class. It was made worse by my mom's chain smoking. I was rarely bothered by breathing problems as an adult but after starting this crap I have trouble getting air like I used to. I feel like a there is a film of phlem over my airpipe or something and I can't get it to go away. Luckily I don't have the cough I've heard so many people have. I have read that people with asthma/allergies shouldn't take this med because it affects them in a bad way. I just don't enjoy life any more like I used to, and it all started after taking this med. The old me is no more and now I'm this terribly sad, foggy minded, crying person that I don't recognized. Others have noticed the change too. I used to look forward to going places and to doing things, but no more. I just don't care. Does anyone else have these sorts of feelings? Gosh it's such a horrible way to be. Oh, and let me say my tinnitus has got worse too.